# SDR AALA20161214026

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 2,811 hours, 1,114 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456021
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT AFT LAVATORY SMOKE DETECTOR AURAL AND VISUAL ALERT SIGNAL ACTIVATED WHILE PASSENGER WAS IN LAVATORY.  NO SMOKE OR ODOR DETECTED AND SIGNAL STOPPED AFTER A FEW MINUTES.  PERFORMED SMOKE DETECTION SELF TEST IAW AMM 26-14-00.  OPERATIONAL CHECK GOOD.
